MathSciNet Relay Station
MathSciNet bibliographic data
MR1837259 17B37 (17B10)
Zou, Yi Ming Crystal bases for $U_q(\Gamma(\sigma_1,\sigma_2,\sigma_3))$. Trans. Amer. Math. Soc. 353 (2001), no. 9, 3789–3802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement